| Catalog Number |
305060 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.Investigation summary: as no physical sample, valid part number or lot number was provided for evaluation by our quality engineer team, a complete investigation could not be confirmed.Based on the limited investigation results, a cause for the reported incident could not be determined.Examination of the product involved may provide clarification as to the cause for the reported failure.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
Material#: 305060.Batch#: unknown.It was reported that the bd syringe 3ml ll w/ndl 18x1-1/2 blunt fill had foreign matter.The following information was provided by the initial reporter: plastic going into the vials of drugs when using blunt fill needles.Supply chain and pharmacy had to pull all 305060, 305062, and 305180 off the shelves.